The convex floating body.
Mathematica Scandinavica, Tome 66 (1990) no. 1, pp. 275-290
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1990__66_1_167112,
author = {Elisabeth Werner and Carsten Sch\"utt},
title = {The convex floating body.},
journal = {Mathematica Scandinavica},
pages = {275--290},
year = {1990},
volume = {66},
number = {1},
zbl = {0739.52008},
url = {http://geodesic.mathdoc.fr/item/MS2_1990__66_1_167112/}
}
Elisabeth Werner; Carsten Schütt. The convex floating body.. Mathematica Scandinavica, Tome 66 (1990) no. 1, pp. 275-290. http://geodesic.mathdoc.fr/item/MS2_1990__66_1_167112/